# SDR FDEA202504280691

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,373 hours, 22,103 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Zone 500 Spoiler
- Component: Spoiler, Airbus
- Component part number: A57771010000600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER O/B HINGE ARM OUTSIDE SURFACE SKIN FOUND DELAMINATION.   SIZE: 100MM*15MM, DEPTH: 1.40MM, CENTER I/B HINGE ARM OUTSIDE SURFACE SKIN FOUND   DELAMINATION. SIZE: 100MM*20MM, DEPTH: 1.41MM   COMPLIED WITH EA: 6-5750-T0383448 P1 TO REPAIR LH WING #5 SPOILER CENTER O/B AND I/B   HINGE ARM OUTSIDE SURFACE SKIN DELAMINATION,   THIS IS CATEGORY A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100.
